I have been implanted with a pacemaker in 2006 and medication for BP are Cardizem & Lisinopril and for the past 2 months the swelling in my lower legs has been noted 1-2+ and stops where ever my socks end by evening I can hardly walk as the are so tight.I have gained over 5 lbs in just a few days despite no calorie increasement. Went to the PCP and he ran a blood test BNP but it was in normal range and has not yet done anything with the edema I have. I elevated my legs several times a day but they don't go down much as in the AM they are still swollen and the cycle continues. I am on a low salt diet and watch my intake of fluids I really don't notice any real SOB but tire so easy and do rest during the day. I don't have a follow up cardiology appt till Feb of 2008 but the PCP doesn't seemed concerned at this point. Any suggestions?? advice as what I can do to relieve it. I am also diabetic so its like chooseing from a menue as what the issue is and whats causing this problem. thanks for any advice in advance
So you aren't on any diuretics yet? It may come to that. As for socks - I've been buying some that are for diabetics. They have a very loose knit top portion that's great. As much as I love cute socks, pretty socks, they're made for Barbie dolls. The very top is so tight I don't see how anyone can wear them. I'm not overweight or anything but still, I don't like that deep dent in my legs. The only problem with the socks for diabetics is the color selection is limited to black and white. Oh well, better than pinched legs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.